melsh73

Location: CANADA
Member since 1/11/2010

Activity

  • 27 total posts
  • 2 reviews
  • 24 comments
  • 1 question

Reviews by melsh73

Affirm for Hyperpigmentation - Major Damage - Canada

Approximately 5 1/2 years ago I had a micro laser peel. Within a year I developed hyperpigmentation. I sought out a treatment to rectify it and the Affirm was suggested to me. I told the DR I did not want anymore lasers and he assured me that the Affirm was safe and different. Well I did 2... READ MORE

Micro Laser Peel Causes Scarring and Hyperpigmentation - Canada

Six years ago I had a micro laser peel for minor acne scarring. The doctor recommended peels but I only did one. It was very painful like a blowtorch in the face and it left a scar under my eye. When I went back for a follow up I pointed this out to him in which of course......take a big guess..... READ MORE

Questions from melsh73

Can Recell Help with Major Damage from Affirm?

I have damaged skin from the Affirm and the damage is spreading like wild fire down my face. I have blisters and it is painful and so dry. As well I believe my sweat glands... READ MORE

Recent comments from melsh73

I was 30 when I recieved the peel........one peel only. Yes the pigmentation problem was caused by it. Two years later I received the Affirm which helped as it did the next year and the year after I had it performed..........then... READ COMMENT

Once a few people who are in the public eye have laser damage then these stories will come out.Till then us little people will be ignored. Get the word out and tell everyone you know that these things can cause destruction of healthy... READ COMMENT

Its the long term effects you have to worry about. Imagine what these procedures do beneath your skin. It damages and compromises your skin and eventually the damage will come to the surface. There are no long term studies for this.... READ COMMENT

It will look good till suddenly it doesn't. Watch your skin because it will change in the future and not in a good way. 6 treatments is waaay too many. One treatment is too many. READ COMMENT

Please read the negative posts. Your best bet would be to try something tried and true that has minimal side effect. READ COMMENT